# SDR AALA2020020759003

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 30,240 hours, 12,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT L1 INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-64-00.
